# SDR C2XA09IA182

- Difficulty date: July 14, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 18,879 hours, 10,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 7276045
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NR ONE BLEED SYS FAIL.  ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED THE NR 1 FAN AIR VALVE FILTER, OPS AND LEAK CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
